# SDR CA100831011

- Difficulty date: August 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 26,369 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Part number: 16835
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSP, THE LT BRAKE UNIT WAS NOTICED TO HAVE THE AFT INBD BRAKE PAD MISSING.
